MAUDE Adverse Event Report: GENESYS SPINE TILOCK2 SPINAL SYSTEM; SPINAL PEDICLE SCREW SYSTEM

GENESYS SPINE TILOCK2 SPINAL SYSTEM; SPINAL PEDICLE SCREW SYSTEM
Model Number G711-65-45
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A distributor informed genesys spine that dr.(b)(6) discovered on x-ray a broken 6.5mm diameter tilock2 pedicle screw (originally implanted in 2020 or 2021, l4 to s1 fusion) when doing a planned implant of additional adjacent screws.Revision of the broken screw head and screw took place during the same day.The screw body was misplaced but the screw head was returned the week of (b)(6) 2024.No patient symptoms or complaints were noted that indicated a broken screw prior to the x-ray identification.Distributor indicated that the broken screw was only removed because of interference with the planned implants.Bony fusion had been achieved at l4-s1 prior to the screw fracture.According to genesys spine vp of field services, the screw chosen at implant may be undersized for the intended location and application, and ideally would have been either a 7.5mm or 8.5mm screw.

Brand Name
TILOCK2 SPINAL SYSTEM
Common Device Name
SPINAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
GENESYS SPINE
1250 capital of texas hwy
bldg 3, suite 600
austin TX 78746
Manufacturer (Section G)
GENESYS SPINE
1250 s. capital of texas hwy
bldg 3 suite 600
austin TX 78746
Manufacturer Contact
kevin posey
1250 south capital of texas hwy
bldg 3, suite 600
austin, TX 78746
5123817071
MDR Report Key19939325
Report Number3008455034-2024-00005
Device Sequence Number7413942
Product Code NKB
UDI-Device IdentifierM719G71165450
UDI-Public+M719G71165450/$$7TI20190614J
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171838
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG711-65-45
Device Catalogue NumberG711-65-45
Device Lot NumberTI20190614
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Initial Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose